×

zbMATH — the first resource for mathematics

Über lineare Perturbationen eines Systems von linearen Differentialgleichungen. (German. Russian summary) Zbl 0082.29805

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] S. Faedo: Proprietà asintotiche delle soluzioni dei sistemi differenziali lineari omogenei. Ann. Mat. Pura Appl. (4) 26 (1947), 207-215. · Zbl 0030.05301
[2] E. Levi: Sul comportamento asintotico delle soluzioni dei sistemi di equazioni differenziali lineari omogenee. Atti Accad. dei Lincei (8) 8 (1950), 465-570, (8) 9 (1950), 26-31. · Zbl 0040.33701
[3] A. Wintner: Linear variations of constants. Amer. Jour. Math. 68 (1946), 185-213. · Zbl 0063.08291
[4] G. Sansone: Equazioni differenziali nel campo reale I, II. Bologna 1947. · Zbl 0039.30901
[5] M. Zlámal: Über asymptotische Eigenschaften der Lösungen der linearen Differentialgleichung zweiter Ordnung. Чех. мат. журнал. 6 (1956), 75 - 93. · Zbl 0075.07902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.